BibTeX record journals/siamjo/DegerineZ06

download as .bib file

@article{DBLP:journals/siamjo/DegerineZ06,
  author       = {Serge D{\'{e}}gerine and
                  Abdelhamid Za{\"{\i}}di},
  title        = {Determinant Maximization of a Nonsymmetric Matrix with Quadratic Constraints},
  journal      = {{SIAM} J. Optim.},
  volume       = {17},
  number       = {4},
  pages        = {997--1014},
  year         = {2006},
  url          = {https://doi.org/10.1137/050622821},
  doi          = {10.1137/050622821},
  timestamp    = {Thu, 23 Jun 2022 20:05:49 +0200},
  biburl       = {https://dblp.org/rec/journals/siamjo/DegerineZ06.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics